# SDR HEED95107

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Packing
- Part number: M832481032
- Condition: Leaking
- Location: Nr 1 Input Quill
- Part time: 170 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 INPUT QUILL SEAL CHANGE LEAKING. ORDER NEW PACKING
